# SDR CALA2023103103252

- Difficulty date: October 26, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757324
- Aircraft serial: 32593
- Aircraft time: 59,114 hours, 17,895 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: C

## Discrepancy

LEFT THR REV ILLUM ON  TAKEOFF ROLL 70 KTS AFTER ACHVNG TAKEOFF THRUST ITEM PLACED BACK ON MEL DUE TO HISTORY. REF LOGPAGES 6098424 AND LOG 6104186 FOR MELS. AMBER REV ICON ON LH EPR GAUGE AFTER TAKEOFF THRUST WAS SET. LEFT AMBER ALLUMINATED AFTER THROTTLES WERE ADVANCED FOR TAKEOFF DURING TAKE OFF ROLL AMBER LIGHT CAME ON. PER CREW CONVERSATION. CREW REJECTS TAKEOFF ALL SYSTEM AND INDICATIONS NORMAL. REV OPENED AND CLOSED NORMAL. CONTROL OF AIRCRAFT NORMAL. AFTER REVERSER STOWED AND AIRCRAFT TURNED OFF RUNWAY AMBER LIGHT EXTINGUISHED AND HAS NOT RETURNED. COMPLIED WITH MEL REQUIREMENTS. ADD EMP:U112755, U138028 COMPLIED WITH MEL REQUIREMENTS. ADD EMP:U138028 LEFT ENGINE REVERSER UNLOCK INDICATION INOP. PERFORMED FIM 78-36 TASK 810, WITH NO FAULTS FOUND. PERFORMED LH ENGINE TR ACTUATOR LOCK INTEGRITY TEST AND TEST PSSED REF AMM RETURNED LH TR TO MEL CONDITIONS. 78-31-00-501. NEED TO PERFORM HIGH POWER ENGINE RUN TO SEE IF PROBLEM RE OCCURS. REACTIVATED LH TR REF AMM 78-31-00 OPS CK GOOD. HIGH POWER RUN ACCOMPLISHED, NO FAULTS NOTED ADD EMP:U393837,U002076 REOPEN DEN U130197 26OCT23 FOR: CLOSED PREMATURELY ITEM STILL EXISTS REACTIVATED LH TR REF AMM 78-31-00 OPS CK GOOD. HIGH POWER RUN ACCOMPLISHED, NO FAULTS NOTED ADD EMP:U393837,U002076 PERFORMED PSEU BITE REF. FIM 78-30-00/301, FOUND HISTORY FAULT M ESSAGE "78-36077 T/R NOT LOCKED L" AT LEAST ON THE LAST 20 FAULT S MEMORY RECORDED, PERFORMED LH ENG. RH SLEEVE UNLOCK PROXIMITY SENSOR - TARGET GAP CHECK REF. AMM 78-30-00-835-
